# SDR USAA2009012390142

- Difficulty date: January 14, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 62,123 hours, 27,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FEJ79004
- Part serial: J416
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - EES - LOW PRESSURE AT THE L2 DOOR EMERGENCY/ACCUMULATOR.  REPLACED DIAPHRAGM AND CHANGED PACKINGS AND SEALS ON THE L2 DOOR EMERGENCY/ACCUMULATOR IAW A320 AMM 52-10-00.
